Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

MissPiggy

Member
  • Total Reviews

    0
  • Content Count

    100
  • Joined

  • Last visited

Everything posted by MissPiggy

  1. You're lucky your derm is raising it up early on. It will help you BIG TIME and in such a short amount of time. For eg - look at me. I've been on 40mg/day for the past 8 months. I'm 58kg and 161 cms tall. Yep. I'm still going. Acne still here. Hasn't cleared for me. My derm is stupid is all I can say. Will never be clear. Goodluck!
  2. That's very sweet and positive of you. Good luck with your course. I just finished my 8th month on 40mg/day (I'm 60kg and 161cms tall) and about to go onto my 9th. My acne is NOT going away. It cleared for me for Month 6 and 7 then BAM cysts were back on the 8th month. And they're back BIGGER AND MORE PAINFUL and in places they were never there in the first place. And my derm basically said to me that I'm doomed for life and I'll never be clear. If I'm relapsing now whilst I'm on Roaccutane, I
  3. Yeh my derm is an a-hole. He really is. I pay him $100.00 everytime I see him and he tells me there's nothing else he can do for me and that when I get older it will go away then. He is pretty incompetent. He said to me that I SHOULD be keeping in track of how many 'boxes' of Roaccutane I've been taking. Well, you're the doctor, YOU should have kept in track. Anyways, that keeps the hope alive at least I suppose...I'll just have to wait it out I suppose
  4. I'm a little depressed... 8 month treatment on Roac 40/mg a day (I'm 60kg and 161cm) and everything was clearing out fine until the beginning of this week when suddenly, it felt like I was on my 2nd week of Roac again. I have 5 cysts on my face which freaken kills. And got cysts on my arm! I never even had cysts there to begin with. What shall I do. My derm is stopping my course after the 9th month, because in his words "We can't go on Roaccutane forever...you won't ever be clear..." Any ad
  5. I'm a little depressed... 8 month treatment on Roac 40/mg a day (I'm 60kg and 161cm) and everything was clearing out fine until the beginning of this week when suddenly, it felt like I was on my 2nd week of Roac again. I have 5 cysts on my face which freaken kills. And got cysts on my arm! I never even had cysts there to begin with. What shall I do. My derm is stopping my course after the 9th month, because in his words "We can't go on Roaccutane forever...you won't ever be clear..." Any ad
  6. It's the end of Month 7 for me and my IBS went away..miraculously. I kind of want it to come back because in the 2 months I was having bad IBS I lost 4kg hahahha.Stomach all back to normal now - but yes, I have been struck down with flu - AGAIN.My immune system has been really weak since been on Roac. And also I haven't been able to do my normal gym training for the past 7 months because my joints just KILL. So fatigues just sitting and walking up stairs....not good
  7. CONGRATS!Please keep us updated on your post-accutane journey!
  8. Thank you so much!! Month 7 and still counting!!
  9. Thanks for the pic comment!!! :D

    1. Thank you for the comment!!!! You're so lovely!

      1. From the album: The Bad & The Roac

        No foundation make up. 2 spots drying up. 1 is on my cheekbone in this photo and the other on my left temple
      2. From the album: The Bad & The Roac

        No foundation make-up. 2 spots drying up.
      3. From the album: The Bad & The Roac

        No foundation. Just tinted sunscreen and eye make-up. Still a little bit of hyperpigmentation and redness...but no new spots XD
      4. I'm so sorry hun...You're right, that could take months...by the time you see your derm your skin might revert back to what it was before...?Is there anyway your GP could recommend another dermatologist for you?
      5. Hiya! Hahaha my eyes are abnomally large methinks. No, I haven't been on the Regimen whilst I've been on Roaccutane...just my normal routine washing & moisturising twice a day. That's about it. XD
      6. OMG OMG OMG!! Oh dear...maybe you should book in another appointment with the derm?I was given Diferin BEFORE my derm gave me Roac and my skin then was really oily, the Diferin gave me OILIER skin. So I stopped using it because it was USELESS.But ask your Derm again...!!
      7. Oh wow so jealous your course is almost over!I have been recently bed-ridden because of the flu but my GP recommended that I stay off any abti-biotics bec I am taking Roaccutane...which sucked a bit because my recovery from the flu took about 2 1/2 weeks!In terms of stomach pains - are you sure it's not IBS? At the beginning of my 5th month everytime I ate dairy/starch I just got really bad IBS. But I've just avoided those foods so far...If it's not IBS, then perhaps see your GP....?
      8. Hi hun!Ohh I'm so glad you are finished with your course and your Derm has given you some good advice.And I'm glad that you are feeling confident and your skin is looking great!!I am soooo jealous!!!And yes - all that make-up!!! We spend so much money don't we!! I have only used my god-knows-how-much Chanel foundation and I've only used it once...I am a bit sad about that...lolUpdate us on the post-roaccutane journey ok!! Because I'd certainly be interested....as I will be on my course for the n
      9. MissPiggy

        Week 18

        Oh dear...I do have lots of scars...lots and lots of them... But I'm a bit meh about it because I have massive pores anyway. And my skin has been going a bit backwards in the past few weeks with cystic spots everywhere. NM - I'll just wait it out
      10. I feel ya. I'm 57 kg and my derm has put me on 40mg/day only. This is my 5th month and only side effects are the usual - dry skin, lips, sore joints, IBS and fatigue. My derm is simply an idiot. My acne hasn't cleared up. But when I upped my own dose to 60mg/day alternate days, my acne completely cleared....haha I know naughty. But now I am back on my 40mg/day bec I have to see my derm in 2 days. Some derms are just complete idiots.
      11. I'm about to finish my 5th month on Roac (40mg/day) and I have noticed that my face is getting oilier... My chin and lips are still very dry...but I have noticed that majority of my face is slowly getting oilier... Is this normal? I was clear in Month 3, early Month 4....then midway through Month 4 I started getting cycstic acne again. My derm says I'll be on the course for 6 months....but with the way my face is looking, I bet he'll extend it to 8 or 9 months. Bah!
      12. Hi Stress Head!Good to hear from you again! I can't believe you'll be off it so sooooonn!! Are you excited??!?!?!?!Unfortunately I can't give you advice about the scarring et al....as I am still my normal self....about to end my 5th month now From what I've been reading, there have been mix results - with some people's scarring fading and some people's scars that stay and they've had to have separate treatment for them 1 year after the Roac....Dunno really...should ask your Derm (if your Derm
      13. Soooo pain in my joints... And now I'm going blind. I can feel that my eyesight is slowly deteriorating hahaha. I wear contact lenses so my eyes get soooo tired just from looking at a computer or reading. And more recently I've had to blink a number of times to 'moisten' my eyeballs. I have these special eyedrops for contact lense wearers but it's pretty useless to put anything else on my eyeballs. Sadness. So much sadness. It's just a big pain in the arse when I spend 9 hours at wor
      ×